# SDR DXTA2017041206392

- Difficulty date: April 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N227QS
- Make and model: Amd FALCON2000
- Aircraft serial: 127
- Aircraft time: 13,856 hours, 8,585 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D2285800001
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT COME UP AFTER TAKE OFF, AND THE AUTO SLATS LIGHT CAME ON SIMULTANEOUSLY.  AT FLAP RETRACT ALTITUDE, FLAPS WERE RETRACTED AND THE AUTO SLATS MASTER WARNING LIGHT EXTINGUISHED. IN THE CHOCKS,  HAD A BSCU1 CODE 310 NOSE GEAR GROUND/FLIGHT CONTACT FAILURE.  ALSO HAD 2 RED MINELCOS.  LT STEERING AND LT BRAKE.  FOUND THE LT NOSE GEAR PROXIMITY SWITCH FAILED.  REMOVED THE LT NOSE GEAR PROXIMITY SWITCH.  INSTALLED A NEW PROXIMITY SWITCH IAW MM 32-61-49-900-801. PERFORMED OPS CHECK IAW MM 32-61-49-900-801.  OPS TESTED SATISFACTORY.
